Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Took vitrase. Now having pain in eye and redness on cheek. Looking for cure

Jul 2012
User rating for this question
Very Good
Answered by

Practicing since : 1993
Answered : 1196 Questions
Reaction vitrase having eye pain and . Red cheeks 11 months later
Posted Sun, 12 May 2013 in Medicines and Side Effects
Answered by Dr. Praveen Rodrigues 2 hours later
Hi there.
It appears the eye pain needs immediate redressal & as such, would recommend a visit to your opthalmologist followed by your dermatologist in that order bearing in mind the functionality component of the eye. However, an antihistamine or/and a short course of short acting oral or topical steroids (coupled with this antihistamin) should set you right asap assuming that it was/is an allergic reaction. Cheers & do help this helped. Good Luck & Godspeed!
Dr Praveen Rodrigues MD
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor